MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR
Model Number HST III SEAL (4.5MM), 5-PACK
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id: (b)(4).
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure the hst iii seal (4.5mm), was used and the hemostatic seal was not pushed out of the rotary device when the white plunger button was pressed and pulled out.A new device was used and the operation was completed without any problems and there was no impact on the patient.
 
Additional Manufacturer Narrative
Trackwise id # (b)(4).Updated section: b-4, b-5, g-4, g-7, h-2, h-10.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure the hst iii seal (4.5mm), was used and the hemostatic seal was not pushed out of the rotary device when the white plunger button was pressed and pulled out.The seal was in contact with the patient's aorta.The seal did not appear to spread significantly- 3.3 diameters.The blue slide was locked in the unlocked position.No peeling/cracking of the seal was observed before or during the loading of the seal.The seal came out, but the tension spring part did not.A new device was used and the operation was completed without any problems and there was no impact on the patient.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated section: b4, g4, g7, h2, h3, h6, h10.The lot history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure h3 other text : device not returned.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Corrected section: h4- if other provide code -explain- device returned, h6 -investigation findings (1) removed code "3221"- device returned, h6 -type of investigation removed code " 4114- device returned.The device was returned to the factory for evaluation on 03/23/2023, however, the product was brought to the lab on 05/17/2023.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.The delivery device was returned outside the loading device with the white plunger depressed and the blue safety off, which allows for the white plunger to be depressed.The seal was observed in a deployed open state.No cracks or delamination was observed on the seal.A mechanical evaluation was conducted.The seal and tension spring assembly was removed from the delivery device with no visual or physical difficulties observed.No cracks or delamination was observed on the seal.Measurements of the delivery device were taken; the inner diameter was measured at 1.97inches, the outer diameter was measured at 0.218 inches (rm2036883).The length of the delivery tube was measured at 2.49 inches (mcv00004217).The measurement values recorded for the delivery tube were within the tolerance specifications.Based on the returned condition of the device as well as the evaluation results, the reported failure "activation problem" was not confirmed.The lot #25159879 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
HST III SEAL (4.5MM), 5-PACK
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15325273
Report Number2242352-2022-00721
Device Sequence Number6484380
Product Code DXC
UDI-Device Identifier00607567700307
UDI-Public00607567700307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2022
Device Model NumberHST III SEAL (4.5MM), 5-PACK
Device Catalogue NumberC-HS-3045
Device Lot Number25159879
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer09/07/2022
10/14/2022
05/18/2023
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date09/27/2022
10/14/2022
05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.; UNK.; UNKNOWN.
Patient SexUnknown